# SDR USAA2010122393238

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 67,427 hours, 30,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3690
- Condition: Inoperative
- Location: Cabin
- Part time: 31,748 hours, 12,130 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT  439 - PHL-LAS  -  EMERGENCY LIGHTS - EMERGENCY EXIT LIGHTS FAULT DURING TEST.  REMOVED AND REPLACED LEFT EMERGENCY POWER SUPPLY UNIT (EPSU) AND BATTERY PER AMM 33-51-38-401.
